# SDR UPS803129

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 4646945N
- Condition: Corroded
- Location: Fs 70-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'S2' CHECK, MAINTENANCE FOUND CORROSION ON JACK PAD INNER DOUBLER AT FS 70 TO 80, LONGERON 34L TO 34R.  REPLACED DOUBLER PER SRM 51-1-20D.
